E-Net News

Chad Awtrey publishes research paper in international mathematics journal

Assistant Professor Chad Awtrey

Assistant Professor of Mathematics Chad Awtrey has published a research paper in the recent volume of International Journal of Number Theory.

The complete citation of the article is:

Chad Awtrey, "Dodecic 3-adic fields", International Journal of Number Theory, Vol. 8, No. 4, 933-944 (2012).

Awtrey's article aims to completely classify the arithmetic structure of the roots of degree 12 polynomials whose coefficients are 3-adic numbers. An important feature of this article is his new algorithm for computing Galois groups of these polynomials, which encode their deep arithmetic properties.

In regards to various aspects of this project, Awtrey has given two national talks for conferences of the American Mathematical Society and two regional talks (at Clemson and UNC-Greensboro).

This research was supported in part by the New Faculty Summer Funding program and a departmental course reassignment.

Chad Awtrey,
Faculty
7/10/2012 8:44 AM